# SDR AWXA200100494

- Difficulty date: September 13, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 58,060 hours, 47,495 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654541027
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - C19 CK - RT OVERWING PRESSURE DECK LOWER VERT CHORD AT BS 698, RBL 24.82 CRACKED .5 INCH. MAINTENANCE TRIMMED OUT DAMAGED AREA, FABRICATED REPAIR ANGLE AND INSTALLED IAW AWA ER 15-5702-01271-SS2.
